MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS LIFESCIENCES ESHEATH+ INTRODUCER SET; INTRODUCER, CATHETER
Model Number 916ESPA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, a left transfemoral transcatheter aortic valve procedure was performed to implant a 26 mm sapien 3 ultra resilia valve.The 16f esheath+ was not inserted at a steep angle and there was no resistance with insertion.However, resistance was encountered advancing the commander delivery system with valve through the tip of the esheath+.The physician noted it felt very tight when pushing the valve out of the end of the esheath, but it finally gave.The valve was successfully implanted.It was noted upon removal that the distal tip of the esheath had torn, it was believed to have torn upon the delivery system reaching the tip of the esheath.There was no patient injury.The patient was in stable condition following the procedure.The expansion tool was used.The loader was fully inserted into the esheath housing.The vessel was not predilated.

Brand Name
EDWARDS LIFESCIENCES ESHEATH+ INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24715440
Report Number2015691-2026-13596
Device Sequence Number17583355
Product Code DYB
UDI-Device Identifier00690103215472
UDI-Public(01)00690103215472(17)270924(11)250924
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number916ESPA
Device Lot Number67045202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale